How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. R. Bora Your Own Question
Dr. R. Bora
Dr. R. Bora, Doctor
Category: Health
Satisfied Customers: 5233
Experience:  14 years experience in the emergency room.
Type Your Health Question Here...
Dr. R. Bora is online now
A new question is answered every 9 seconds

I have been on zoloft for 14 years and in the last few months

This answer was rated:

I have been on zoloft for 14 years and in the last few months been feeling extremely aggitated, on edge, down, tons of headaches and kinda blue.and dr.tried me on trazadone and it made me feel so groggy I couldn't function for 2 days! We have an extremely busy family of 3 kids and my 2 boys have autism.Cannot afford to be groggy and dizzy!I stopped the trazadone last night.only on it for 2 days and felt like I have been run over by a bus....interested in something to up my moods and energy and not sure if I shouod stop zoloft or add another type of energizing mood booster like an ssri or something.
Hello and welcome, I am happy to help you today.

You should not stop trazodone cold turkey but can switch over to another drug like fluoxetine (prozac) gradually.

However, you have to talk to your doctor first and request for a change of medicine.

All SSRI will cause grogginess initially and you will gradually get adjusted as the drug gets into your system.

I hope my answer has helped you. Please leave behind a positive feedback if you liked my answer to give credit for my time and expertise. Bonuses are warmly appreciated.

Dr. R. Bora and 2 other Health Specialists are ready to help you